# SDR CALA9601157

- Difficulty date: August 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93738
- Make and model: Boeing 727224
- Aircraft serial: 20666
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .25 INCH CRACK AT FASTENER HOLE OF LEFT SIDE VERTICAL STABILIZER EXTERNAL SKIN AT FIN STA 157 BETWEEN STRINGER S 4 AND 5.  THE CRACKED SECTION OF SKIN WAS REMOVED IAW SRM 55-30-3.  A REPAIR WAS FABRICATED AND INSTALLED IAW SRM 55-30-3 AND SRM 51-30-2.
